# SDR SCNA99044

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72066000B
- Condition: Smoking
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, THE AFT NR 1 OVEN EMITTED SMOKE MOMENTARILY WHEN SWITCHED ON.  REMOVED AND REPLACED THE OVEN.
